CaltechAUTHORS
  A Caltech Library Service

A Trace Formula for Multidimensional Schrödinger Operators

Gesztesy, F. and Holden, H. and Simon, B. and Zhao, Z. (1996) A Trace Formula for Multidimensional Schrödinger Operators. Journal of Functional Analysis, 141 (2). pp. 449-465. ISSN 0022-1236. http://resolver.caltech.edu/CaltechAUTHORS:20170912-095106346

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20170912-095106346

Abstract

We prove multidimensional analogs of the trace formula obtained previously for one-dimensional Schrödinger operators. For example, letVbe a continuous function on [0, 1]^ν⊂R^ν. For A⊂{1,…,ν}, let −Δ_A be the Laplace operator on [0, 1]^ν with mixed Dirichlet–Neumann boundary conditions[formula]Let |A|= number of points inA. Then we'll prove that[formula]with ⦠V⦔ the average of Vat the 2^ν corners of [0, 1]^ν.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1006/jfan.1996.0137DOIArticle
http://www.sciencedirect.com/science/article/pii/S0022123696901378PublisherArticle
ORCID:
AuthorORCID
Simon, B.0000-0003-2561-8539
Additional Information:© 1996 Academic Press, Inc. Received 7 April 1995. This material is based upon work supported by the National Science Foundation under Grant No. DMS-9101715. The Government has certain rights in this material. We thank Peter Lax for telling us of his work prior to publication. F. G. is indebted to M. Aschbacher and G. Neugebauer for the hospitality at Caltech where some of this work was done. F. G. and H. H. were also supported in part by the Norwegian Research Council for Science and the Humanities (NAVF).
Funders:
Funding AgencyGrant Number
NSFDMS-9101715
Norwegian Research Council for Science and the HumanitiesUNSPECIFIED
Record Number:CaltechAUTHORS:20170912-095106346
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20170912-095106346
Official Citation:F Gesztesy, H Holden, B Simon, Z Zhao, A Trace Formula for Multidimensional Schrödinger Operators, Journal of Functional Analysis, Volume 141, Issue 2, 1996, Pages 449-465, ISSN 0022-1236, http://dx.doi.org/10.1006/jfan.1996.0137. (http://www.sciencedirect.com/science/article/pii/S0022123696901378)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:81345
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:12 Sep 2017 18:16
Last Modified:12 Sep 2017 18:16

Repository Staff Only: item control page